# SDR 20000728SH008

- Difficulty date: July 11, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N161FL
- Make and model: Cvac 440
- Aircraft serial: 430
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 820014196
- Condition: Inoperative
- Location: Cockpit
- Part time: 15,000 hours
- Component: Annunciator Pane, Gendyn
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CREW EN ROUTE MMCS/ELP, THEY LOWERED LANDING GEAR AND DID NOT RECEIVE A DOWN/LOCKED LIGHT FOR THE LEFT MAIN GEAR (INTRANSIT).  LIGHT WAS NOT ILLUMINATED NOR DID THEY  RECEIVE A GEAR HORN.  THEY OPTED TO MAKE A FLYBY.  THE TOWER WOULD NOT CONFIRM THE GEAR WAS DOWN.  CREW PERFORMED A SERIES OF HIGH G--MANUEVERS AND STILL DID NOT RECEIVE A GEAR DOWN LOCKED INDICATION.  CREW  MADE ANOTHER FLYBY AND TOWER THEN INDICATING THE GEAR APPEARED TO BE DOWN AND LOCKED.  THE CREW LANDED THE PLANE WITHOUT INCIDENT.  INSPECTION OF ACFT REVEALED THE LIGHT ASSY WAS DEFECTIVE.  REPLACED LIGHT.   ACFT RETURNED TO SERVICE. (X)
